# SDR QMLDMG2162

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 2,438 hours, 10,704 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,438 hours, 3,130 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 0319218520
- Part serial: AZF5988UP
- Condition: Failed
- Location: Engine
- Part time: 2,042 hours, 2,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A BORESCOPE INSPECTION AND ROTATING THE ENGINE, A NOISE WAS HEARD AND THE N1 SECTION OF THE ENGINE LOCKED UP.  REMOVED THE ENGINE AND DISASSEMBLED MODULE 1 FROM MODULE 2 AND AWAITED MFG SUPPORT TO COME AND DISASSEMBLE MODULE 2.  UPON DISASSEMBLY OF MODULE 2 FOUND THE HP TURBINE DISC HAD 3 BLADES SHIFT AND WERE RUBBING INTO THE HP NOZZLE GUIDE VANE. MFG SUPPORT IS GOING TO REPLACE THE HP TURBINE WHEEL AND NOZZLE GUIDE VANE.
